Journal Article

Miller Fisher Variant of Guillain-Barré Syndrome Associated with Lactic Acidosis and Stavudine Therapy

Sanjiv S. Shah, Tomas Rodriguez and Joseph P. McGowan

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 36, issue 10, pages e131-e133
Published in print May 2003 | ISSN: 1058-4838
Published online May 2003 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/374935
Miller Fisher Variant of Guillain-Barré Syndrome Associated with Lactic Acidosis and Stavudine Therapy

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

We describe the first case of Miller Fisher syndrome (opthalmoplegia, ataxia, and areflexia) associated with lactic acidosis as an adverse effect of receipt of an antiretroviral regimen containing stavudine. We review this syndrome in the context of recent descriptions of neuromuscular toxicities attributed to nucleoside analogue reverse-transcriptase inhibitor-induced mitochondrial toxicity.

Journal Article.  1947 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.